# SDR DL72K000870

- Difficulty date: May 1, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N417DA
- Make and model: Boeing 727232
- Aircraft serial: 21259
- Aircraft time: 61,119 hours, 55,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 38391002
- Condition: Inoperative
- Location: Airstair
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT STAIR OVERHEAD E PATH LIGHT INOP.  REPLACED BATTERIES, CHECKS NORMAL PER M/M.
